« House of Geeks, part 3,762,598 | Main | Books, the early years »

November 19, 2017

Comments

Feed You can follow this conversation by subscribing to the comment feed for this post.

Are you taking a Vitamin D supplement? Sometimes blasting yourself with a couple thousand IUs for a few weeks can perk you back up. You're right that sunshine helps, but it's a rare commodity in November-March in the Midwest. That's a long slog.

Do yo have a SAD light? A few minutes in front of mine in the mornings of these short daylight days makes a noticeable difference in my mood and energy level. I hope you feel better soon.

Dear Jamie,
I do not know, what/how bad the side effects of an SSRI are for you, but the winter is long and possibly dark and it accrues, the sadness, and the tiredness, and then the hole may be quite deep...
Take care of you and allow yourself the help you need.

The comments to this entry are closed.

Welcome

Enter your email address:

Delivered by FeedBurner